# SDR FDEA200912234512

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 55,057 hours, 12,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: B4003D3025N
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN FWD CARGO ON STRINGER 36 LT BETWEEN FRAMES 20 TO 22 HAS 1 EACH REPAIR SPLICE MEASURING 7.2" LONG AND 1 EACH STRINGER REPAIR SPLICE MEASURING 24.3" LONG. PREVIOUSLY INSTALLED REPAIR LOCATED AT FWD CARGO ON STRINGER 36 LT BETWEEN FRAMES 20 TO 22 WAS DETERMINED NOT TO BE IAW SRM 53-10-14 FIG 201, DUE TO INCORRECT FASTENERS IN SKIN TO REPAIR SPLICE, BASED ON A VISUAL EVALUATION WITH REPAIR INSTALLED. VISUAL EVALUATION CONSISTED OF CORRECT LOCATION, SHAPE, SIZE, FASTENER TYPE, NR, SPACING AND EDGE MARGIN, MATERIAL THICKNESS AND TYPE ALSO GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION. REMOVED 8 EACH RIVETS, REAMED UP HOLES, INSTALLED CORRECT HILOKS IN REPAIR SPLICE AND SKIN, REPROTECTED AREA AND TOPCOATED IAW SRM 53-10-14 FIG 201 AND SRM 51-75-10, REPAIR CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.  THIS IS AN AGING ACFT INSP FINDING.
